Jñānābha‎, Vol. 51 (1) (2021), (88-100)

APPROXIMATE SOLUTION OF FRACTIONAL RICCATI DIFFERENTIAL EQUATION USING SUMUDU DECOMPOSITION METHOD


By

Nagesh B. Manjare and Hambirrao T. Dinde

Department of Mathematics, Shivaji University, Kolhapur 416004, Maharashtra, India.

Email:nageshmanjare@gmail.com; drhtdmaths@gmail.com

(Received : May 01, 2020; Revised : August 02, 2020 : Final form : April 20, 2021 )


Abstract

In this paper, the Sumudu decomposition method is used to solve nonlinear Fractional Riccati differential equations. This method is a combination of the Sumudu transform and Adomian decomposition method. The analysis applied in this work forms a crucial step in the process of development of fractional calculus. The Caputo fractional derivative and Modified Riemann-Liouville derivative is applied for description of article. Numerical examples are explained to support our method. Outcomes are demonstrated graphically with tabulated forms to see the power of the proposed method.


2010 Mathematics Subject Classifications: 34A08, 26A33, 49M27, 34A45

Keywords and phrases: Fractional Derivatives, Sumudu transform method, Adomian Polynomials, Decomposition method, Fractional Riccati Differential Equations


[Download full paper]